# SDR CALA2025040703596

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 51,339 hours, 18,302 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 284A13223
- Condition: Faulty
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RJTD T/O FOR FWD ENTRY DOOR LIGHT 105KTS INSPECTED FWD ENTRY DOOR AND FOUND S199 DOOR SENSOR TARGET DAMAGED AND OUT OF ADJUSTMENT. REPLACED S199 SENSOR AND TARGET IAW AMM 52-71-11 OPS CHECKED NORMAL.
